MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA22-80/I16-40
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft (bsg) and an afx vela suprarenal on (b)(6) 2021.On (b)(6) 2025, during a routine follow up, an endoleak was confirmed.On (b)(6) 2025 an angiography inside the graft confirmed a significant leak origination from the lower edge of the vela suprarenal and the upper part of the afx2 bsg.It was deemed to be a type iiib endoleak.It appeared that the lower edge of the vela suprarenal interfered with the afx2, causing graft damage.The physician elected to reline the afx2 bsg with another afx2 bsg.The leak was resolved, and the procedure was completed.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type iiib endoleak and additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.The procedure plan shows a marking in the mid aorta, likely intended to indicate an endoleak; however, the type of endoleak is unclear.The clinical assessment determined that there was evidence to reasonably suggest aneurysm enlargement of 13.8mm occurred that was not included in the event as reported.The aneurysm enlargement was discovered during review of the procedure planning dated (b)(6) 2025.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.It was reported that the endoleak was resolved following an additional endovascular procedure; however, the final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key23635055
Report Number3011063223-2025-00179
Device Sequence Number21166433
Product Code MIH
UDI-Device Identifier00818009015006
UDI-Public(01)00818009015006(17)230331
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberBEA22-80/I16-40
Device Lot Number2344594006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL, LOT # 2343449005.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale